# SDR CA130416009

- Difficulty date: April 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) THERE WAS A REPORTED OIL ODOR AND MIST IN CABIN DURING DESCENT.  THE ACFT LANDED NORMALLY AT DESTINATION.  POST FLIGHT INSPECTION REVEALED OIL WAS COMING OUT FROM THE P2.2 VALVE PORT.
